Weak laws of large numbers for double arrays of random elements in Banach spaces

Dung, Le Van . Acta Mathematica Vietnamica 2010. 35 (3) :387-398

Locate this article in:

Bibtex

@article{CIS-252535,
  Author = {Dung, Le Van},
  Title = {Weak laws of large numbers for double arrays of random elements in Banach spaces},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {35},
  Number = {3},
  Year = {2010},
  Pages = {387--398},
  Keywords = {random indices, martingale type $p$ Banach space}
}

Similar articles